Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Watery discharge from nipple post surgery for cyst removal in abdominal area. Periods done, on pills. Reason?

I just had surgery on friday to get a cyst removed in my abdominal area. But I noticed yesterday that I had a watery discharge just coming from my left nipple . I m on the pill and everything and just had my period. what do you think it could be? I m currently still in the hospital but the obgyn still hasn t gotten to me
Asked On : Fri, 26 Oct 2012
Answers:  0 Views:  28 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor